# SDR SWIA202407290604

- Difficulty date: June 17, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,261 hours, 35,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SIDE OF FS 574.00 BETWEEN STGR 26L AND 27 (CENTER) (FILED CLOSED)PERFORMED TEMPORARY REPAIR OF FRAME FS 574.00 BETWEN STGR26L AND STGR27 WITH REFERENCE TO SRM 53-00-15 REPAIR 2, PG 204 AND REO 601R-53-61-8197 REV "A" DATED 07/10/2024.  THIS DISPOSITION IS VALID FOR 1700 FLIGHT HOURS.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMP FOR EDDY CURRENT INSPECTION.TEMP REPAIR VALID FOR 1700 FH.
